# SDR QXEA2011121601376

- Difficulty date: December 12, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE BS 236 TO STR 24S IS CORRODED.  REMOVED DAMAGED PART IAW SRM 51-42-05-02-01.   INSTALLED NEW TEE IAW SRM 51-42-05-02-01. APPLIED CPC IAW AMM 51-25-01-390-801.
